MAUDE Adverse Event Report: Alcon Research, LLC - Huntington Clareon PanOptix Toric Trifocal UV Absorbing IOL; Lens, Intraocular, Toric Optics

Alcon Research, LLC - Huntington Clareon PanOptix Toric Trifocal UV Absorbing IOL; Lens, Intraocular, Toric Optics
Model Number CCWTT3
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Blurred Vision (2137)
Type of Reportable Event Serious Injury
Event or Problem Description
A non-healthcare professional reported that, following intraocular lens implantation surgery, the lens did not work, and the patient experienced poor quality of vision.Hence the lens was explanted and replaced with another atiol (advanced technology intra ocular lens) in a secondary procedure.Additional information was requested and received, confirming that there was no further impact on the patient and that the patient's symptoms have resolved.
 
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).

Brand Name
Clareon PanOptix Toric Trifocal UV Absorbing IOL
Common Device Name
Lens, Intraocular, Toric Optics
Manufacturer (Section D)
Alcon Research, LLC - Huntington
246 kyle lane
huntington WV 25702
Manufacturer (Section G)
Alcon Research, LLC - Huntington
246 kyle lane
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
+1(800)757-9780
MDR Report Key50545179
Report Number1119421-2026-01798
Device Sequence Number10651346
Product Code MJP
UDI-Device Identifier00380652457194
UDI-Public(01)00380652457194(17)280728(11)240730(10)15899044
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCCWTT3
Device Catalogue NumberCCWTT3.105
Device Lot Number15899044
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/07/2026
Initial Report FDA Received Date09/01/2026
Date Device Manufactured07/30/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MONARCH III IOL Delivery System, Cartridge D.; MONARCH III IOL Delivery System, Injector.; PROVISC Ophthalmic ViscoSurgical Device.; unspecified forceps.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown